ISSN:
 1534-0392

eISSN:
 1553-5258

All Issues

Volume 18, 2019

Volume 17, 2018

Volume 16, 2017

Volume 15, 2016

Volume 14, 2015

Volume 13, 2014

Volume 12, 2013

Volume 11, 2012

Volume 10, 2011

Volume 9, 2010

Volume 8, 2009

Volume 7, 2008

Volume 6, 2007

Volume 5, 2006

Volume 4, 2005

Volume 3, 2004

Volume 2, 2003

Volume 1, 2002

Communications on Pure & Applied Analysis

July 2008 , Volume 7 , Issue 4

Select all articles

Export/Reference:

Representation formulas for some 1-dimensional linearized eigenvalue problems
Tohru Wakasa and Shoji Yotsutani
2008, 7(4): 745-763 doi: 10.3934/cpaa.2008.7.745 +[Abstract](958) +[PDF](381.2KB)
Asymptotic behavior of touch-down solutions and global bifurcations for an elliptic problem with a singular nonlinearity
Zongming Guo and Juncheng Wei
2008, 7(4): 765-786 doi: 10.3934/cpaa.2008.7.765 +[Abstract](969) +[PDF](277.3KB)
Existence and multiplicity of solutions for a weakly coupled radial system in a ball
E. N. Dancer and Sanjiban Santra
2008, 7(4): 787-793 doi: 10.3934/cpaa.2008.7.787 +[Abstract](801) +[PDF](133.0KB)
The extremal solution of a boundary reaction problem
Juan Dávila, Louis Dupaigne and Marcelo Montenegro
2008, 7(4): 795-817 doi: 10.3934/cpaa.2008.7.795 +[Abstract](1110) +[PDF](295.4KB)
Robust exponential attractors for a conserved Cahn-Hilliard model with singularly perturbed boundary conditions
Ciprian G. Gal
2008, 7(4): 819-836 doi: 10.3934/cpaa.2008.7.819 +[Abstract](841) +[PDF](278.5KB)
Solvability of some partial integral equations in Hilbert space
Onur Alp İlhan
2008, 7(4): 837-844 doi: 10.3934/cpaa.2008.7.837 +[Abstract](918) +[PDF](127.1KB)
Local existence and blowup criterion of the Lagrangian averaged Euler equations in Besov spaces
Houyu Jia and Xiaofeng Liu
2008, 7(4): 845-852 doi: 10.3934/cpaa.2008.7.845 +[Abstract](991) +[PDF](148.1KB)
Limits for Monge-Kantorovich mass transport problems
Jesus Garcia Azorero, Juan J. Manfredi, I. Peral and Julio D. Rossi
2008, 7(4): 853-865 doi: 10.3934/cpaa.2008.7.853 +[Abstract](890) +[PDF](186.3KB)
Sharp well-posedness results for the Kuramoto-Velarde equation
Didier Pilod
2008, 7(4): 867-881 doi: 10.3934/cpaa.2008.7.867 +[Abstract](1099) +[PDF](227.9KB)
Sign-changing multi-peak solutions for nonlinear Schrödinger equations with critical frequency
Yohei Sato
2008, 7(4): 883-903 doi: 10.3934/cpaa.2008.7.883 +[Abstract](1203) +[PDF](216.7KB)
On the existence of nodal solutions for singular one-dimensional $\varphi$-Laplacian problem with asymptotic condition
Inbo Sim
2008, 7(4): 905-923 doi: 10.3934/cpaa.2008.7.905 +[Abstract](928) +[PDF](246.4KB)
Concentrating phenomena in some elliptic Neumann problem: Asymptotic behavior of solutions
Long Wei
2008, 7(4): 925-946 doi: 10.3934/cpaa.2008.7.925 +[Abstract](815) +[PDF](279.5KB)
Global attractor of the Gray-Scott equations
Yuncheng You
2008, 7(4): 947-970 doi: 10.3934/cpaa.2008.7.947 +[Abstract](1404) +[PDF](293.6KB)
On the Lyapunov dimension of cascade systems
Sergey Zelik
2008, 7(4): 971-985 doi: 10.3934/cpaa.2008.7.971 +[Abstract](743) +[PDF](164.3KB)
A vacuum problem for multidimensional compressible Navier-Stokes equations with degenerate viscosity coefficients
Ping Chen and Ting Zhang
2008, 7(4): 987-1016 doi: 10.3934/cpaa.2008.7.987 +[Abstract](865) +[PDF](329.9KB)

2017  Impact Factor: 0.884

Editors

Referees

Librarians

Email Alert

[Back to Top]